Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Has fentanyl patches. Having pain in legs and back. Taking medicines for blood pressure. What can be done?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 1583 Questions
my husband got his fentanyl patches 50mg/hr stolen at home and can't get them refilled for 30 days so he is in the 2nd day of his detox he is angry, legs hurting and back hurting. he is in extreme pain I don't know what to do to help him. his dr. is a pain treatment dr. and she can't help. he doesn't have any insurance so he will suffer at home. he has meds for blood pressure and meds to help with nerves but seems not to help this. he can't eat or sleep if very high I can't afford but thank you any way he has a bad back which I know a lot of pain is from this is why he uses the med
Posted Thu, 4 Jul 2013 in Medicines and Side Effects
Answered by Dr. Basheer Ahamed 1 hour later

Welcome to XXXXXXX Thanks for the query.

Fentanyl patch is an opioid analgesic used for chronic persistent pain.
To manage the symptoms of your husband he needs a replacement if the patch is stolen.
With no medical insurance it is very little one can do to help the patient.
Your husband can switch to more affordable oral Opioid preparation for the time time being to overcome the pain.

Hope this answer helps you.
Pleased to answer other queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor